MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC REDUCTION WIRE/2.0MM DIAMETER 400MM LONG; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC REDUCTION WIRE/2.0MM DIAMETER 400MM LONG; APPLIANCE,FIXATION,NAIL
Model Number 03.311.043
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Occupation: reporter is synthes sales consultant.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the two (2) reduction wire-long & four (4) reduction wire-half point tip were observed bent when opening the package on (b)(6) 2019.The devices never made it to the account.There was no patient involvement.This report is for one (1) reduction wire/2.0mm diameter 400mm long.This is report 1 of 6 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A review of the device history record device history lot manufacturing location: supplier-orchid unique / inspected, packaged and released by: monument release to warehouse date: 29-jan-2019, part number: 03.311.043, reduction wire/2.0mm diameter 400mm long, lot number: u332350 (non-sterile), lot quantity: 17.Purchased finished goods traveler met all inspection acceptance criteria.Certificate of conformance supplied by orchid dated 17-dec-2018 was reviewed and determined to be conforming.Inspection sheet, incoming final inspection 03if311043 rev e met all inspection acceptance criteria.Parts were sampled for straightness using gage gt-15887-2 and were found to be acceptable.Packaging label log (pll) lppf rev c was reviewed and determined to be conforming.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Device history batch null, device history review 02-apr-2019.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Investigation summary complaint description it was reported that on (b)(6) 2019, the two (2) reduction wire-long & four (4)reduction wire-half point tip were observed bent when opening the package.The devices never made it to the account.There was no patient involvement.This complaint involves six (6) devices.The device was forwarded to the manufacture for investigation.The following investigation contains results from the manufacturing investigation (reference this product investigation's manufacturing investigation action and "signed memo" attachment).Us customer quality (cq) returned product investigation flow: damage.Visual inspection visual inspection performed by cq noted a bent as-received condition along the wire's entire length.No other damage was noted.Manufacturing record evaluation the device's manufacturing records (dhr) were reviewed.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Document/specification review.Conclusion the complaint was confirmed with investigation.There were no issues during the manufacture of this product that would contribute to this complaint condition.During the investigation, no product design issues or discrepancies were observed that may have contributed to the complaint condition.A root cause could not be determined during investigation; however, it is likely that the damage occurred during shipment and handling.This condition is adequately addressed by the device's production risk documentation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
REDUCTION WIRE/2.0MM DIAMETER 400MM LONG
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8529858
Report Number2939274-2019-57555
Device Sequence Number1885202
Product Code KTT
UDI-Device Identifier10886982078049
UDI-Public(01)10886982078049
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K161417
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.311.043
Device Catalogue Number03.311.043
Device Lot NumberU332350
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2019
Initial Date Received by Manufacturer 03/26/2019
Supplement Date Received by Manufacturer04/24/2019
07/25/2019
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date05/23/2019
08/01/2019
Patient Sequence Number1